JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALMOST KÄHLER DEFORMATION OF SCALAR CURVATURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ALMOST KÄHLER DEFORMATION OF SCALAR CURVATURE
Kim, Jong-Su;
  PDF(new window)
 Abstract
We demonstrate a novel almost Kahler deformation on which diffuses the scalar curvature.
 Keywords
almost kahler metric;symplectic structure;scalar curvature;
 Language
English
 Cited by
 References
1.
A. L. Besse, Einstein manifolds, Ergebnisse der Mathematik, 3. Folge, Band 10, Springer-Verlag, 1987

2.
J. Kim, Under preparation

3.
Y. Kang and J. Kim, Almost Kahler metrics with non-positive scalar curvature which are Euclidean away from a compact set, J. Korean. Math. Soc. 41 (2004), no. 5, 809-820 crossref(new window)

4.
J. Lohkamp, Metrics of negative Ricci curvature, Ann. of Math. 140 (1994), no. 2, 655-683 crossref(new window)